# SDR SWAA2019072235167

- Difficulty date: July 12, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 43,866 hours, 28,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RH FLOOR SUPPORT ZEE CHANNEL CORRODED BETWEEN BS. 500A TO BS. 500D, RBL 21.  R&R ZEE CHANNEL PER SRM & DWG.
